Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the moments of the number of axis-crossings by a stochastic process


Author: M. R. Leadbetter
Journal: Bull. Amer. Math. Soc. 73 (1967), 129-132
DOI: https://doi.org/10.1090/S0002-9904-1967-11679-3
MathSciNet review: 0214133
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Harald Cramér and M. R. Leadbetter, The moments of the number of crossings of a level by a stationary normal process, Ann. Math. Statist. 36 (1965), 1656-1663. MR 185682
  • 2. Harald Cramér and M. R. Leadbetter, Stationary and related stochastic processes, Dover Publications, Inc., Mineola, NY, 2004. Sample function properties and their applications; Reprint of the 1967 original. MR 2108670
  • 3. M. Kac, On the average number of real roots of a random algebraic equation, Bull. Amer. Math. Soc. 49 (1943), 314-320. MR 7812
  • 4. M. R. Leadbetter, On crossings of levels and curves by a wide class of stochastic processes, Ann. Math. Statist. 37 (1966), 260-267. MR 208667
  • 5. M. R. Leadbetter and J. D. Cryer, On the mean number of curve crossings by non-stationary normal processes, Ann. Math. Statist. 36 (1965), 509-516. MR 174085
  • 6. N. D. Ylvisaker, The expected number of zeros of a stationary Gaussian process, Ann. Math. Statist. 36 (1965), 1043-1046. MR 177458
    7, N. D. Ylvisaker, On theorem of Cramér and Leadbetter, Ann. Math. Statist. 37 (1966), 682-685. MR 193686


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11679-3

American Mathematical Society